# SDR VTZA95024

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: R333482F12
- Condition: Worn
- Location: Lt Enging
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 6499 - IAD-ROA - DURING CLIMB-OUT HAD SEVERE PROPELLER VIBRATION.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE THEN REPLACED THE PROPELLER ON THE LEFT ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
